# SDR DJFA20180919001

- Difficulty date: September 19, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N374FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500393
- Aircraft time: 1,751 hours, 1,229 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT VIBRATION ASSOCIATED WITH ALL TLA SETTINGS ON NR 2 ENGINE.  LOTS OF BLACK SOOT UNDER SIDE OF NACELLE SINCE PREFLIGHT.  (48 MIN FLIGHT). REMOVED FAILED STARTER GENERATOR. INSTALLED A REPAIRED STARTER GENERATOR REF AMM 24-31-01.  PERFORMED STARTER GENERATOR UNSHEDULED REMOVAL. INSPECTOR REF EMM 05-50-00 OPS AND LEAK CHECK GOOD WITH NO DEFECTS  NOTED.  MAGNETIC SEAL P/N OFF/ON 3059820-01 NSN BREATHER SEAL P/N OFF/ON 3079823-01 NSN GENERATOR P/N 400SG180Q S/N S00088XL.
